Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 35, NWS Newport/Morehead City, NC

April 21, 2008Craven County, Jones County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Apr 21, 2008, 1:29 PM EDT for Craven County, Jones County, North Carolina. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2008, 1:29 PM EDT (17:29 UTC)
Expired
Apr 21, 2008, 2:15 PM EDT
In force
46 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon

Counties Craven County, NC, Jones County, NC

The radar

The Morehead City radar (KMHX), 28 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 2:10 PM EDTHAIL 0.75Bridgeton, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 5.5 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2008-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 420 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2008-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
420 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMHX 211730
SVRMHX
NCC049-103-211815-
/O.NEW.KMHX.SV.W.0035.080421T1729Z-080421T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
129 PM EDT MON APR 21 2008

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CRAVEN COUNTY IN EASTERN NORTH CAROLINA...
  THIS INCLUDES THE CITIES OF...NEW BERN...JAMES CITY...
  SOUTHEASTERN JONES COUNTY IN EASTERN NORTH CAROLINA...

* UNTIL 215 PM EDT

* AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CATFISH LAKE...OR ABOUT 9 MILES SOUTH OF
  JAMES CITY...AND MOVING NORTH AT 12 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIVERDALE BY 135 PM EDT...
  BRICES CREEK AND JAMES CITY BY 205 PM EDT...
  TRENT WOODS...RIVER BEND...NEW BERN AND RHEMS BY 215 PM EDT...

IF ON OR NEAR GREAT LAKE...LITTLE LAKE...OR LAKE ELLIS SIMON...GET OUT
OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. 
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT 
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON 
THE WATER IN A THUNDERSTORM

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3489 7691 3484 7710 3511 7726 3519 7705
TIME...MOT...LOC 1729Z 162DEG 11KT 3495 7706

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 10:10 AM EDT, 3 hours 19 minutes earlier.

Area forecast discussion, Apr 21, 10:10 AM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1010 AM EDT MON APR 21 2008

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL SLOWLY DRIFT ACROSS THE REGION
THROUGH TONIGHT. THE LOW WILL DRIFT SOUTHEAST OF THE AREA
TUESDAY NIGHT...WITH HIGH PRES BUILDING BACK IN WEDNESDAY
THROUGH FRIDAY. A COLD FRONT WILL APPROACH THE REGION THIS
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
A CLEARLY VISIBLE LOW ON SAT AND RADAR OVER THE REGION THIS
MORNING. THE BEST DYNAMICS AND MOISTURE TRANSPORT WILL CONTINUE E
AND NE OF THE LOW CENTER AND HAVE CATEGORICAL POPS NE OF A LINE
FROM NEAR GREENVILLE TO CAPE LOOKOUT. BANDS OF SHOWERS WITH
IMBEDDED LINES OF CONVECTION WILL CONTINUE THROUGHOUT THE DAY OVER
THE OBX/NE REGION. WILL CONTINUE TO MONITOR FOR TRAINING OF HEAVY
RAINS...BUT GIVEN SWAMP/SANDY/RURAL CHARACTERISTICS OF THE NE AND
OBX...AM NOT INCLINED FOR A FLOOD WATCH. CANT RULE OUT LOCALIZED
PONDING OF WATER...ESP IN LOW LYING OR POOR DRAINAGE AREAS...BUT
DONT THINK WIDESPREAD FLOOD PROBLEMS LIKELY. LAPSE RATES STEEPEN
FURTHER TODAY AS THE CORE OF THE UPPER LOW SLIDES ACROSS THE
REGION AND WITH INCREASED INSTABILITY WITH SFC HEATING SHOWER AND
THUNDERSTORM ACTIVITY WILL INCREASE ACROSS THE ENTIRE REGION
THROUGH THE DAY AS WELL AND HAVE LIKELY POPS BY THIS AFTERNOON
ELSEWHERE. THE MAIN THREAT FROM THE THUNDERSTORMS TODAY WILL BE
MARGINALLY SEVERE HAIL. HAVE LOWERED TEMPS BASED ON N FLOW ALONG
COASTAL PLAINS. CONSIDERABLE CLOUDINESS COMBINED WITH LOWERING
THICKNESSES SHOULD MAKE IT A STRUGGLE FOR TEMPS TO TOP THE UPPER 60S
TODAY. ON THE WARM SECTOR IN THE E COULD SEE NEAR 70 TEMPS. SHOWERS
ACTIVITY WILL DIMINISH TONIGHT WITH LOSS OF SFC HEATING AND THE LOW
DRIFTING TO THE SRN PORTION OF THE CWA AND HAVE POPS TAPERING BACK
TO CHANCE AFTER MIDNIGHT. ABUNDANT CLOUD COVER AND LOW HEIGHTS IN
THE VICINITY OF THE LOW WILL KEEP TEMPS DOWN TODAY AND EXPECT HIGHS
IN THE MID TO UPPER 60S NE PORTION OF THE CWA TO LOWER 70S SW.
FAIRLY UNIFORM LOWS IN THE MID 50S TONIGHT WITH CLOUDS LIMITING
RADIATIONAL COOLING.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
THE UPPER LOW WILL CONTINUE TO DRIFT S OF THE REGION THROUGH THE
SHORT TERM WITH SFC HIGH PRES BUILDING IN FROM THE N AND AN UPPER
RIDGE BUILDING IN FROM THE W. MOIST ONSHORE NELY FLOW WITH WRAP
AROUND MOISTURE AND MARGINAL INSTABILITY IN THE VICINITY OF THE
UPPER LOW REMAINING TUE WILL CONTINUE CHANCE POPS ACROSS THE
REGION. NELY FLOW CONTINUES TUE NIGHT AND WED AND MODELS CONTINUE
TO BRING SOME WRAP AROUND MOISTURE INTO THE REGION INTO EARLY WED.
WILL CONTINUE SLIGHT CHANCE TO LOW END CHANCE POPS THROUGH WED
MORNING. NELY FLOW AND CLOUDS WILL KEEP TEMPS SLIGHTLY BELOW NORMAL
AGAIN TUE WITH HIGHS SIMILAR TO MONDAY. A SLOW WARMUP BEGINS
WED...ESPECIALLY SW SECTIONS AS NELY FLOW HOLDS TEMPS DOWN ACROSS
THE NERN COUNTIES. EXPECT TEMPS IN THE MID TO UPPER 60S NE TO MID
70S SW. ANOTHER MILD NIGHT TUE NIGHT WITH LOWS IN THE 5OS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
SFC HIGH PRES SLIDES S INTO THE REGION WED NIGHT AND THU WITH
UPPER RIDGING BUILDING ALOFT BRINGING DRY CONDITIONS AND A WARMING
TREND ACROSS THE REGION. HIGHS WARM TO THE UPPER 70S TO AROUND 80
AWAY FROM THE COAST THU AND FRI WITH HIGHS IN THE AROUND 70 TO
LOWER 70 COASTSIDE. MODELS NOT IN GOOD AGREEMENT WITH A FRONTAL
SYSTEM APPROACHING THE REGION THIS WEEKEND AND USED A BLEND OF
GRIDDED MOS AND HPC KEEPING SLIGHT CHANCE TO LOW END CHANCE POPS
SAT THROUGH SUN.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
IFR CONDITIONS AT THE INLAND TAF SITES WITH LOW CEILINGS AT PGV
AND OAJ AND FOG/DRIZZLE AT KINSTON. AT EWN...MORE BREAKS IN THE
CLOUDS WITH MVFR. THINK CONDITIONS WILL GRADUALLY IMPROVE INTO THE
AFTERNOON WITH MORE BREAKS IN THE CLOUDS...BUT STILL LIKELY TO
FALL INTO MVFR AND PERHAPS OCCASIONAL IFR WITH THE DEVELOPMENT OF
SHOWERS/TSTMS.

WEATHER WILL REMAIN UNSETTLED INTO TUESDAY AS UPPER LOW SLOWLY
MOVES SOUTHEAST ACROSS THE AREA. WILL SEE ADDITIONAL SHOWERS AND
TSTMS DEVELOP WITH DAYTIME HEATING RESULTING IN MVFR CONDITIONS
AND ISOLATED IFR CONDITIONS IN HEAVIER SHOWERS. SOME DRYING WILL
LEAD TO VFR CONDITIONS WEDS INTO FRI.

&&

.MARINE...
SCA FOR SEAS CONTINUES NORTH OF CAPE LOOKOUT WITH 6 FT REPORTED AT
BOTH THE DUCK COE PIER AND DIAMOND BUOY. MADE JUST MINOR CHANGES
TO CURRENT MARINE FORECAST TO CLEAN UP MORNING WORDING AND
INCREASE WINDS JUST A BIT BASED ON CURRENT OBSERVATIONS AS BEST
GRADIENT REMAINS OVER THE NORTHERN WATERS.

AS THE UPPER LOW AND ATTENDANT SFC LOW VERY SLOWLY PROGRESS SE
AWAY FROM THE COAST THRU THURSDAY...PERSISTENT EASTERLY FETCH AND
BACKSWELL ENERGY WILL BUILD SEAS OF 6 TO 8 FEET OVER THE WATERS
NORTH OF LOOKOUT. SMALL CRAFT ADVISORY CONDITIONS FOR SEAS ARE
LIKELY OVER THOSE WATERS INTO LATE THURSDAY.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THURSDAY FOR AMZ150-152-
     154.
     SMALL CRAFT ADVISORY FROM 11 AM TUESDAY TO 5 PM EDT THURSDAY
     FOR AMZ156.

&&

SYNOPSIS...SK
NEAR TERM...SJ
SHORT TERM...SK
LONG TERM...SK
AVIATION...CTC
MARINE...CTC
Hazardous weather outlook, Apr 21, 5:22 AM EDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
522 AM EDT MON APR 21 2008

NCZ029-044>047-079>081-090>095-098-104-220930-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS HYDE-
522 AM EDT MON APR 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS LOW
PRESSURE TRACKS OVER THE REGION. A FEW STORMS MAY PRODUCE
MARGINALLY SEVERE HAIL THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-220930-
OUTER BANKS DARE-
522 AM EDT MON APR 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OUTER BANKS OF EASTERN
NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS
TODAY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS LOW
PRESSURE TRACKS OVER THE REGION. A FEW STORMS MAY PRODUCE
MARGINALLY SEVERE HAIL THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 21, 8:23 AM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
823 AM EDT MON APR 21 2008

NCZ045-046-081-211330-
WASHINGTON-TYRRELL-WESTERN HYDE-
823 AM EDT MON APR 21 2008

...STRONG THUNDERSTORMS WILL AFFECT HYDE...TYRRELL AND WASHINGTON
COUNTIES UNTIL 930 AM EDT...

A LINE OF STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...HEAVY
RAIN...AND ISOLATED SMALL HAIL WILL CONTINUE TO CLIP THE FAR EASTERN
PORTIONS OF THE REGION THIS MORNING. THE LINE EXTENDING FROM
OCRACOKE...TO LAKE MATTAMUSKEET...NORTH THROUGH COLUMBIA INCLUDING
PORTIONS OF THE ALBEMARLE AND PAMLICO SOUNDS. HEAVY RAINFALL WILL
CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW
LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID
HYDROPLANING. THIS STORM IS PRODUCING AN EXCESSIVE AMOUNT OF DEADLY
LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.
Special weather statement, Apr 21, 9:21 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
921 AM EDT MON APR 21 2008

NCZ046-047-081-103-104-211500-
TYRRELL-MAINLAND DARE-MAINLAND HYDE-OUTER BANKS DARE-
OUTER BANKS HYDE-
INCLUDING THE CITIES OF...COLUMBIA...KILL DEVIL HILLS...
KITTY HAWK...NAGS HEAD...SOUTHERN SHORES
921 AM EDT MON APR 21 2008

...STRONG THUNDERSTORMS WILL AFFECT TYRRELL...HYDE...AND DARE COUNTIES
UNTIL 1100 AM EDT...

A LINE OF STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...HEAVY
RAIN...AND ISOLATED SMALL HAIL WILL CONTINUE TO CLIP THE FAR EASTERN
PORTIONS OF THE REGION THIS MORNING. THE LINE EXTENDING FROM
OCRACOKE...TO ENGELHARD...NORTH THROUGH THE ALLIGATOR RIVER...INCLUDING
PORTIONS OF THE ALBEMARLE AND PAMLICO SOUNDS. HEAVY RAINFALL WILL
CAUSE PONDING OF WATER ON ROADWAYS ON HIGHWAYS 64 AND 264...WITH LOCALIZED
FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA
ROADWAYS TO AVOID HYDROPLANING. THIS STORM IS PRODUCING AN EXCESSIVE
AMOUNT OF DEADLY LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.
Local storm report, Apr 21, 9:50 AM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
950 AM EDT MON APR 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLOOD            2 SE ROBERSONVILLE      35.80N 77.23W
04/20/2008                   MARTIN             NC   DEPT OF HIGHWAYS

            HIGH WATER ON HIGHWAY 903 OFF LEE HOUSE ROAD. REPORTED BY
            HIGHWAY PATROL.

&&

SJAMISON
Special weather statement, Apr 21, 11:14 AM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1114 AM EDT MON APR 21 2008

NCZ046-047-081-103-104-211700-
TYRRELL-MAINLAND DARE-MAINLAND HYDE-OUTER BANKS DARE-
OUTER BANKS HYDE-
INCLUDING THE CITIES OF...COLUMBIA...KILL DEVIL HILLS...
KITTY HAWK...NAGS HEAD...SOUTHERN SHORES
1114 AM EDT MON APR 21 2008

...STRONG THUNDERSTORMS WILL AFFECT TYRRELL...HYDE...AND DARE COUNTIES
UNTIL 100 PM EDT...

A LINE OF STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...HEAVY
RAIN...AND ISOLATED SMALL HAIL WILL CONTINUE TO CLIP THE FAR EASTERN
PORTIONS OF THE REGION INTO THE AFTERNOON HOURS. THE LINE EXTENDING
FROM CAPE HATTERAS...TO ENGELHARD...NORTH THROUGH THE ALLIGATOR
RIVER...INCLUDING PORTIONS OF THE ALBEMARLE AND PAMLICO SOUNDS.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS ON HIGHWAYS
64 AND 264 INLAND...AND ALONG HIGHWAY 12 ALONG THE OUTER BANKS...WITH
LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN
ON AREA ROADWAYS TO AVOID HYDROPLANING. THIS STORM IS PRODUCING AN
EXCESSIVE AMOUNT OF DEADLY LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 8:18 PM EDTSpecial Marine WarningMHX42 min
Apr 20, 8:25 PM EDTSpecial Marine WarningMHX95 min
Apr 20, 8:47 PM EDTSpecial Marine WarningMHX88 min
Apr 20, 9:27 PM EDTAreal Flood AdvisoryMHXPitt2 hr
Apr 20, 9:43 PM EDTSevere Thunderstorm WarningMHXCraven, Pitt35 min
Apr 20, 10:17 PM EDTSpecial Marine WarningMHX58 min
Apr 20, 11:07 PM EDTAreal Flood AdvisoryMHXDare3 hr
Apr 20, 11:16 PM EDTSpecial Marine WarningMHX89 min
Apr 21, 8:29 AM EDTSpecial Marine WarningMHX61 min
Apr 21, 9:28 AM EDTSpecial Marine WarningMHX62 min
Apr 21, 11:47 AM EDTAreal Flood AdvisoryMHXDare, Hyde, Tyrrell4 hr
Apr 21, 12:51 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven39 min
Apr 21, 1:55 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven50 min
Apr 21, 2:04 PM EDTSevere Thunderstorm WarningMHXCarteret, Onslow41 min
Apr 21, 2:14 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven46 min
Apr 21, 2:15 PM EDTSevere Thunderstorm WarningMHXCraven, Jones45 min
Apr 21, 2:26 PM EDTSevere Thunderstorm WarningMHXPamlico49 min
Apr 21, 2:33 PM EDTSevere Thunderstorm WarningMHXPitt42 min
Apr 21, 2:58 PM EDTSevere Thunderstorm WarningMHXCraven, Jones47 min
Apr 21, 3:09 PM EDTSevere Thunderstorm WarningMHXCraven, Pitt51 min
Apr 21, 3:42 PM EDTAreal Flood AdvisoryMHXDare, Hyde3 hr
Apr 21, 4:12 PM EDTSevere Thunderstorm WarningMHXOnslow48 min
Apr 21, 4:30 PM EDTSevere Thunderstorm WarningMHXDuplin, Onslow45 min
Apr 21, 4:35 PM EDTSevere Thunderstorm WarningMHXDuplin40 min
Apr 21, 5:08 PM EDTSevere Thunderstorm WarningMHXDuplin32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.